# SDR F3LA2013042600848

- Difficulty date: April 22, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 40,855 hours, 16,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Part number: D5323133520000
- Condition: Corroded
- Location: Zone 100
- Part time: 40,855 hours, 16,993 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR OPENING LOWER AFT CORNER FRAME CRACKED AND CORRODED AT FASTENER HOLE.   REMOVED DAMAGED CORNER CASTING.  MATCH DRILLED AND INSTALLED NEW CORNER CASTING FORWARD CARGO DOOR CUT OUT AFT LOWER CORNER IAW SRM 51-42-11 AND SRM 51-44-11.
